Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 213, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 5, 2018, 2:08 PM MDT for Las Animas County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2018, 2:08 PM MDT (20:08 UTC)
- Expired
- Aug 5, 2018, 2:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 2300 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
388
WUUS55 KPUB 052008
SVRPUB
COC071-052045-
/O.NEW.KPUB.SV.W.0213.180805T2008Z-180805T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
208 PM MDT SUN AUG 5 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Las Animas County in southeastern Colorado...
* Until 245 PM MDT.
* At 208 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Trinidad and Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 10460 3730 10465 3739 10418 3714 10411
TIME...MOT...LOC 2008Z 264DEG 21KT 3721 10449
HAIL...1.00IN
WIND...60MPH
$$
284 follow-up statements
329
WWUS55 KPUB 052015
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
215 PM MDT SUN AUG 5 2018
COC071-052045-
/O.CON.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
215 PM MDT SUN AUG 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 214 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Trinidad and Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 10460 3730 10465 3739 10418 3714 10411
TIME...MOT...LOC 2014Z 264DEG 21KT 3721 10444
HAIL...1.00IN
WIND...60MPH
$$
28530
WWUS55 KPUB 052024
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
224 PM MDT SUN AUG 5 2018
COC071-052045-
/O.CON.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
224 PM MDT SUN AUG 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 224 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Trinidad, Starkville and Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 10460 3732 10454 3739 10418 3714 10411
TIME...MOT...LOC 2024Z 283DEG 20KT 3717 10441
HAIL...1.00IN
WIND...60MPH
$$
28237
WWUS55 KPUB 052031
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
231 PM MDT SUN AUG 5 2018
COC071-052045-
/O.CON.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
231 PM MDT SUN AUG 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 230 PM MDT, a severe thunderstorm was located near Trinidad,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
rural areas east of Trinidad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3707 10448 3732 10454 3739 10418 3714 10411
TIME...MOT...LOC 2030Z 267DEG 14KT 3717 10439
HAIL...1.00IN
WIND...60MPH
$$
28874
WWUS55 KPUB 052043
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
243 PM MDT SUN AUG 5 2018
COC071-052053-
/O.EXP.KPUB.SV.W.0213.000000T0000Z-180805T2045Z/
Las Animas CO-
243 PM MDT SUN AUG 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 245 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
LAT...LON 3707 10448 3732 10454 3739 10418 3714 10411
TIME...MOT...LOC 2043Z 264DEG 21KT 3718 10430
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:01 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 5, 12:01 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1201 PM MDT Sun Aug 5 2018 .UPDATE... Issued at 1158 AM MDT Sun Aug 5 2018 Lowered max temps for this afternoon across the plains to account for current trends and early day cloud cover. Also updated PoPs slightly for this afternoon based on current radar trends. UPDATE Issued at 913 AM MDT Sun Aug 5 2018 Updated PoP grids to represent earlier development of showers and thunderstorms across the mountains and El Paso County this morning per radar and satellite imagery. Modified PoP grids slightly this afternoon as well to represent latest hi-res model trends with isolated to scattered thunderstorm development across the eastern plains. && .SHORT TERM...(Today and tonight) Issued at 338 AM MDT Sun Aug 5 2018 Currently...Brisk west to southwest flow aloft continued across the region this morning. Latest satellite imagery indicates that much of the forecast area has a smattering of high level cloudiness, though some enhanced cloud cover was moving into the Continental Divide as of 330 am. Temps have cooled into the 60s for the plains and 50s for the high valleys so far. Today and Tonight...General zonal flow aloft is expected to continue across the region through the short term, though an upper disturbance over Montana will force a cold front down into Colorado later this aftn. Isolated to low-end scattered convection is forecast to develop over and near the higher terrain by midday today, then spread across the plains through the aftn and evening. As the frontal boundary sags south, reaching the Palmer Divide some time between noon and 2 pm, it will serve as the focal point for potentially stronger storms due to the enhanced shear coupling with available llvl moisture. SPC has painted an area as Marginal for severe storms stretching across El Paso, Crowley, Kiowa, Bent and Prowers Counties today. The main weather concerns today with be the potential for damaging wind gusts, hail up to an inch in diameter, cloud to ground lightning and periods of moderate to heavy rain. Area burn scars will need to be monitored this aftn and eve for the threat of flash flooding. The front will slowly continue south through the evening, reaching the southern border during the overnight hours, and convection will likely linger well past midnight along the CO and KS state line. Expect a very warm day today, as strengthening downslope winds help boost readings into the 90s to around 100F for the plains, and into the 80s to around 90F for the high valleys. Moore .LONG TERM...(Monday through Saturday) Issued at 338 AM MDT Sun Aug 5 2018 ...Active pattern for Monday and Tuesday with heavy rain producing thunderstorms across the eastern half of the district... Flow aloft becomes more westerly on Monday as a shortwave moves across CO overtop flattened U.S. upper ridge. Meanwhile...surface winds shift out of the northeast then east behind the cold front Monday afternoon advecting dew points in the 50s to lower 60s westward into southeast CO. Forcing with the shortwave combined with surface heating and upslope flow will trigger a fairly widespread round of thunderstorms across the southeast mountains which congeal into one or two storm clusters across southeast CO/northeast NM Monday evening. Potential for severe thunderstorms will exist over a fairly large portion of southeast CO Monday afternoon as CAPES approach 2000 J/kg with 0-6 km shears in the 40-50 kt range. Large hail, damaging wind gusts, and locally heavy rainfall will be the primary storm threats which will bring the risk of flash flooding to area burn scars in particular. QPF in both the NAM and GFS are fairly similar suggest potential for flash flooding across the southeast plains anywhere where intense convection develops given the presence of high precipitable waters. Suspect a flash flood watch will be necessary at least for the more susceptible burn scars in the southeast mountains Monday afternoon and evening. This would include Spring, Junkins and Hayden burn scars. There are still some uncertainties with where the heavier QPF will set up so will let later shifts get a closer look at high res models before hoisting a flash flood watch. Moist upslope flow continues for Tuesday with another round of afternoon convection which may congeal into another MCS across the southeast plains. Suspect focus on Tuesday may shift south into northeast NM...but there is enough variability among the models to keep high scattered pops again across the southeast mountains and adjacent plains. Threat for severe thunderstorms will continue as well with similar CAPEs and deep layer shear as Monday. Only difference from Monday is lack of a distinct shortwave. Temperatures will be below normal for the eastern half of the district and near to slightly above normal for the west. Northwest flow remains over the area for Wednesday with another embedded shortwave moving through northeast CO during the afternoon. Wednesday could be another active day for thunderstorms across the southeast mountains and plains...though GFS does hint at some drying moving in from the north. Thunderstorm chances pull westward across the mountains for late week as upper high amplifies over the western U.S. and drier northerly flow sets in across CO. There will still be sufficient moisture for at least isolated to low end scattered thunderstorms across the mountains each day, however the southerly to even southwesterly storm motions should keep them confined to the mountain areas through next weekend. -KT && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1158 AM MDT Sun Aug 5 2018 VFR conditions expected at KCOS and KPUB for the next 24 hours, while there is a possibility that fog and low clouds develop over/near KALS by early Monday morning. Expect thunderstorm chances at all three TAF sites to be greatest during this afternoon, trailing off during the early evening. Winds could be gusty and erratic within/near thunderstorms. The main cold front should push through late this evening just before midnight, causing winds at KCOS and KPUB to become northerly. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LINE SHORT TERM...MOORE LONG TERM...KT AVIATION...LINE
Hazardous weather outlook, Aug 5, 12:06 PM MDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1206 PM MDT Sun Aug 5 2018 COZ058>089-093>099-061815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1206 PM MDT Sun Aug 5 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight An approaching cold front will interact with monsoon moisture to increase thunderstorm coverage today across most of southern Colorado. The primary threats will be wind gusts to 50 mph, small hail, lightning, and periods of moderate to heavy rain. Storms that develop near or track across the Palmer Divide will have the potential to become strong to marginally severe, producing 60 mph winds and quarter size hail. Those in and near the burn scars should remain alert today and be prepared to activate flash flood safety plans if necessary. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms will be possible across the southeast mountains and plains on Monday with another round possible on Tuesday. One or two storms could become severe both days across the southeast plains with hail greater than 1 inch in diameter and wind gusts over 60 mph. Localized flash flooding will be possible both days, particularly for area burn scars and urban areas. Isolated to scattered thunderstorms will be possible through the remainder of the work week with thunderstorms becoming more confined to the mountains by Thursday. The main storm threats will be locally heavy rainfall, lightning, wind gusts up to 45 mph and small hail. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across southeastern Colorado, especially along and east of Interstate 25, and north of Highway 50. 12/12
In the hours before
Special weather statement, Aug 5, 12:49 PM MDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Pueblo CO 1249 PM MDT SUN AUG 5 2018 COZ064>066-069-051915- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Saguache County West of Continental Divide Below 10000 Ft CO- 1249 PM MDT SUN AUG 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAGUACHE COUNTY UNTIL 115 PM MDT... At 1249 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of North Pass, or 22 miles southeast of Gunnison, moving east at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sargents. LAT...LON 3843 10669 3842 10630 3819 10632 3825 10671 TIME...MOT...LOC 1849Z 273DEG 25KT 3834 10661 28
Special weather statement, Aug 5, 1:08 PM MDT, 1 hour before
Special Weather Statement National Weather Service Pueblo CO 108 PM MDT SUN AUG 5 2018 COZ074-087-088-051930- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 108 PM MDT SUN AUG 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 130 PM MDT... At 108 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Aguilar, or 26 miles northwest of Trinidad, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... I-25 north of Aguilar. LAT...LON 3736 10486 3754 10490 3764 10456 3737 10450 TIME...MOT...LOC 1908Z 259DEG 21KT 3747 10480 28
Special weather statement, Aug 5, 1:09 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Pueblo CO 109 PM MDT SUN AUG 5 2018 COZ060-064>066-069-072-051930- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Saguache County West of Continental Divide Below 10000 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 109 PM MDT SUN AUG 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY UNTIL 130 PM MDT... At 109 PM MDT, Doppler radar was tracking a strong thunderstorm near Sargents, or 32 miles southeast of Gunnison, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bonanza and Sargents. LAT...LON 3822 10649 3841 10647 3841 10603 3821 10607 TIME...MOT...LOC 1909Z 276DEG 31KT 3832 10639 28
Special weather statement, Aug 5, 1:25 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 125 PM MDT SUN AUG 5 2018 COZ087-088-051945- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 125 PM MDT SUN AUG 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 145 PM MDT... At 125 PM MDT, Doppler radar was tracking a strong thunderstorm near Aguilar, or 16 miles north of Trinidad, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Aguilar. LAT...LON 3729 10466 3747 10471 3758 10434 3732 10426 TIME...MOT...LOC 1925Z 256DEG 25KT 3740 10460 28
Special weather statement, Aug 5, 1:44 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 144 PM MDT SUN AUG 5 2018 COZ088-094-052000- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 144 PM MDT SUN AUG 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 200 PM MDT... At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Hoehne, or 17 miles north of Trinidad, moving east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm, along with heavy rain which may cause minor flooding on roadways. Locations impacted include... Tyrone and Model. LAT...LON 3731 10451 3748 10456 3760 10411 3734 10404 TIME...MOT...LOC 1943Z 258DEG 37KT 3741 10445 28
Special weather statement, Aug 5, 2:06 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 206 PM MDT SUN AUG 5 2018 COZ074-088-052030- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 206 PM MDT SUN AUG 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 230 PM MDT... At 206 PM MDT, Doppler radar was tracking a strong thunderstorm over Trinidad, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Trinidad, Starkville and Hoehne. LAT...LON 3710 10457 3727 10462 3733 10426 3712 10420 TIME...MOT...LOC 2006Z 256DEG 22KT 3721 10451 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:07 PM MDT | Special Weather Statement | PUB | Crowley, El Paso | 23 min |
| Aug 4, 9:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 5, 12:25 PM MDT | Special Weather Statement | PUB | Costilla | 20 min |
| Aug 5, 12:46 PM MDT | Special Weather Statement | PUB | Huerfano | 14 min |
| Aug 5, 12:47 PM MDT | Special Weather Statement | PUB | Costilla | 13 min |
| Aug 5, 12:49 PM MDT | Special Weather Statement | PUB | Saguache | 26 min |
| Aug 5, 1:08 PM MDT | Special Weather Statement | PUB | Huerfano | 22 min |
| Aug 5, 1:09 PM MDT | Special Weather Statement | PUB | Saguache | 21 min |
| Aug 5, 1:25 PM MDT | Special Weather Statement | PUB | Las Animas | 20 min |
| Aug 5, 1:44 PM MDT | Special Weather Statement | PUB | Las Animas | 16 min |
| Aug 5, 1:56 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 49 min |
| Aug 5, 2:06 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Aug 5, 2:29 PM MDT | Special Weather Statement | PUB | Costilla | 16 min |
| Aug 5, 2:51 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Aug 5, 3:01 PM MDT | Special Weather Statement | PUB | Las Animas | 14 min |
| Aug 5, 3:16 PM MDT | Special Weather Statement | PUB | Las Animas | 14 min |
| Aug 5, 3:41 PM MDT | Special Weather Statement | PUB | Saguache | 19 min |
| Aug 5, 4:01 PM MDT | Special Weather Statement | PUB | Custer | 14 min |
| Aug 5, 4:20 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Aug 5, 4:42 PM MDT | Special Weather Statement | PUB | Custer | 48 min |
| Aug 5, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo, Saguache | 37 min |
| Aug 5, 5:11 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 5, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 36 min |
| Aug 5, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.